Browsing Applied Mathematics, Department of by Subject "discontinuous coefficients"
Now showing items 1-1 of 1
CORRECTION TO THE ARTICLE A COMPARISON OF THE EXTENDED FINITE ELEMENT METHOD WITH THE IMMERSED INTERFACE METHOD FOR ELLIPTIC EQUATIONS WITH DISCONTINUOUS COEFFICIENTS AND SINGULAR SOURCES BY VAUGHAN ET AL. (2008)A recent paper by Vaughan, Smith, and Chopp [Comm. App. Math. &and Comp. Sci. 1 (2006), 207–228] reported numerical results for three examples using the immersed interface method (IIM) and the extended finite element method ...